RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 6(22), Pages 223–226 (Mi umn6999)  

This article is cited in 2 scientific papers (total in 2 papers)

Problems and Notes

The algebraization of a problem in the theory of the control of calculating automata

L. E. Sadovskii


Full text: PDF file (523 kB)

Bibliographic databases:

Citation: L. E. Sadovskii, “The algebraization of a problem in the theory of the control of calculating automata”, Uspekhi Mat. Nauk, 2:6(22) (1947), 223–226

Citation in format AMSBIB
\Bibitem{Sad47}
\by L.~E.~Sadovskii
\paper The algebraization of a~problem in the theory of the control of calculating automata
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 6(22)
\pages 223--226
\mathnet{http://mi.mathnet.ru/umn6999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28106}


Linking options:
  • http://mi.mathnet.ru/eng/umn6999
  • http://mi.mathnet.ru/eng/umn/v2/i6/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kalinchuk, Yu. L. Sagalovich, “The smallest known length of an ordered system of generators of a symmetric group”, Problems Inform. Transmission, 45:3 (2009), 242–257  mathnet  crossref  mathscinet  zmath  isi  elib
    2. S. A. Kalinchuk, Yu. L. Sagalovich, “Generating ordered set of symmetric group for solving commutation problems”, Autom. Remote Control, 70:2 (2009), 301–311  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:240
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020